A version of Hake's theorem for Kurzweil-Henstock integral in terms of variational measure

Francesco Tulone, Valentin Skvortsov

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce the notion of variational measure with respect to a derivation basis in a topological measure space and consider a Kurzweil-Henstock-type integral related to this basis. We prove a version of Hake's theorem in terms of a variational measure.
Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalGeorgian Mathematical Journal
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'A version of Hake's theorem for Kurzweil-Henstock integral in terms of variational measure'. Together they form a unique fingerprint.

Cite this